# SDR FDEA201603020808

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 75,549 hours, 17,711 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

AFTER NORMAL 3 ENG START, BEGAN TAXI, GOT LVL 0 ALERTS.  RAMP 1-3, RAMP 2-3, AIR 1-3 ISOL & ANTI-ICE ENG 2 DISAGREE.  EXTERNAL RADIO CALLS FOR SMOKE & FLAME ON ENG 2.  ALL ENG INDICATIONS NORMAL.  PULLED 2 FIRE HANDLE & BLEW AGENT, STILL REPORTS OF FLAME.  MOTORED 4 - 5 MIN STILL REPORT OF FLAME BLEW SECOND AGENT BOTTLE. FLAMES OUT ALL TEMPS LOW.  REPLACED BOTH NR 2 FIRE BOTTLES IAW AMM 26-21-01-4.  SEE WRI 26-20 3327 FOR PAR.  RAN NR 2 ENG IAW JRH & TESTED NR 2 ANTI-ICE VLV IAW AMM 30-22-00-5-1.  SYS TESTED NORMALLY.  NR 2 ENG STARTED NORMALLY IAW JRH WITH NO ROLLBACK.
